English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Behavior of Einstein-Rosen waves at null infinity

MPS-Authors
/persons/resource/persons227077

Bicak,  Jiri
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Schmidt,  Bernd G.
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ashtekar, A., Bicak, J., & Schmidt, B. G. (1997). Behavior of Einstein-Rosen waves at null infinity. Physical Review D, 55(2), 687-694.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5ACE-E
Abstract
The asymptotic behavior of Einstein-Rosen waves at null infinity in four dimensions is investigated in all directions by exploiting the relation between the four-dimensional space-time and the three-dimensional symmetry reduction thereof. Somewhat surprisingly, the behavior in a generic direction is better than that in directions orthogonal to the symmetry axis. The geometric origin of this difference can be understood most clearly from the three-dimensional perspective.